Alert archive / New York / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 18, NWS Albany, NY

May 27, 2007Ulster County, New York

NWS Albany, NY issued this severe thunderstorm warning at May 27, 2007, 10:34 PM EDT for Ulster County, New York. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 27, 2007, 10:34 PM EDT (02:34 UTC)
Expired
May 27, 2007, 10:58 PM EDT
In force
24 min
Issued by
NWS Albany, NY
Area
Counties, with a storm outline in the text

County Ulster County, NY

The radar

The Albany radar (KENX), 73 km from the middle of the area, began a volume at 02:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 2.6 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2007-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 92 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2007-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 110 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
92 J/kg
Mixed-layer CIN
-114 J/kg
Mixed-layer LCL
1161 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
110 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KALY 280234
SVRALY
NYC111-280315-
/O.NEW.KALY.SV.W.0018.070528T0234Z-070528T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
1034 PM EDT SUN MAY 27 2007

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN ULSTER COUNTY IN EAST CENTRAL NEW YORK...
  THIS INCLUDES THE CITIES OF...SAUGERTIES...NEW PALTZ...KINGSTON...
  ELLENVILLE...

* UNTIL 1115 PM EDT

* AT 1030 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS.  THESE STORMS WERE LOCATED ALONG A
  LINE EXTENDING FROM KENNETH L WILSON CAMPGROUND TO ELLENVILLE...OR
  ALONG A LINE EXTENDING FROM 10 MILES SOUTH OF HUNTER TO
  ELLENVILLE...AND MOVING EAST AT 40 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  WOODSTOCK AND WEST HURLEY BY 1040 PM EDT...
  SAUGERTIES...TILLSON...LAKE KATRINE AND KINGSTON BY 1050 PM EDT...
  PLATTEKILL...MODENA...PORT EWEN AND NEW PALTZ BY 1055 PM EDT...

LAT...LON 4214 7423 4166 7446 4160 7397 4212 7394

$$

KL
2 follow-up statements
000 
WWUS51 KALY 280246
SVSALY

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1045 PM EDT SUN MAY 27 2007

NYC111-280315-
/O.CON.KALY.SV.W.0018.000000T0000Z-070528T0315Z/
ULSTER NY-
1045 PM EDT SUN MAY 27 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT
FOR EASTERN ULSTER COUNTY...

AT 1042 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HIGH WOODS TO LAKE MINNEWASKA...OR ALONG A LINE
EXTENDING FROM SAUGERTIES TO 7 MILES WEST OF NEW PALTZ...MOVING EAST
AT 40 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  GLASCO...SAUGERTIES...CANOE HILL AND EAVESPORT BY 1050 PM EDT...
  LATTINTOWN...TUCKERS CORNER...PLUTARCH AND OHIOVILLE BY 1055 PM
  EDT...
  LLOYD AND HIGHLAND BY 1100 PM EDT...

LAT...LON 4214 7423 4166 7446 4160 7397 4212 7394

$$

KL/BGM
000 
WWUS51 KALY 280258
SVSALY

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1057 PM EDT SUN MAY 27 2007

NYC111-280307-
/O.CAN.KALY.SV.W.0018.000000T0000Z-070528T0315Z/
ULSTER NY-
1057 PM EDT SUN MAY 27 2007

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ULSTER COUNTY IS
CANCELLED...

THUNDERSTORMS HAVE WEAKENED BELOW SEVERE LIMITS ACROSS THE COUNTY. 
THEREFORE...THE IMMINENT THREAT FOR SEVERE WEATHER HAS ENDED FOR 
ULSTER COUNTY.

LAT...LON 4214 7423 4166 7446 4160 7397 4212 7394

$$

KL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 8:30 PM EDT, 2 hours 4 minutes earlier.

Area forecast discussion, May 27, 8:30 PM EDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
830 PM EDT SUN MAY 27 2007

.SYNOPSIS... LOW PRESSURE WILL MOVE EASTWARD ACROSS QUEBEC CANADA
OVERNIGHT...DRAGGING A COLD FRONT ACROSS THE REGION. THE COLD FRONT
WILL MOVE OFFSHORE MEMORIAL DAY AND HIGH PRESSURE WILL BEGIN TO
BUILD INTO THE REGION. THE HIGH SHIFT EASTWARD AND DOMINATE OUR
WEATHER INTO MID WEEK.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
WARM FRONT FINALLY PUSHED NORTH AND EAST LATE IN THE AFTERNOON.
CONVECTION SO FAR HAS BEEN STRONG...BUT NOT SEVERE...GUSTS INTO THE
40S (KNOTS). INSTABILITY HAS BE LIMITED AND THE BEST JET DYNAMICS
HAVE BEEN TO OUR NORTH AND WEST. COLD FRONT WILL MOVE THROUGH
OVERNIGHT. HAVE REMOVED ENHANCED WORDING FROM WEATHER GRIDS. AS THE
NIGHT PROGRESSES THE CHANCE FOR THUNDERSTORMS WILL DIMINISH...AFTER
06Z JUST HAVE SHOWERS IN WEATHER GRIDS. ADJUSTED HOURLY TEMPS BASED
ON OBSERVATIONS.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY NIGHT/...
THE COLD FRONTAL BOUNDARY WILL BE SLOW TO MOVE OFFSHORE MONDAY AS
FLOW ALOFT WILL BE FAIRLY PARALLEL TO THE BOUNDARY. THE UPPER TROF
AXIS WILL OVER AREA DURING DAY MONDAY. HIGH PRESSURE WILL BEGIN TO
BUILD IN MONDAY AND WILL HAVE HEIGHTS RISING MONDAY NIGHT. THE THE
RIDGE WILL BUILD AND SHIFT EASTWARD TUESDAY AND DOMINATE THROUGH
WEDNESDAY.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
THERE ARE BIG DIFFERENCES IN THE DETAILS WITH THE MODELS AS WE HEAD
INTO THE LATTER PART OF THE WEEK INTO NEXT WEEKEND...BUT THE OVERALL
AGREEMENT IS FOR UNSETTLED WEATHER WITH BELOW NORMAL TEMPERATURES.
STRONG RIDGING WILL DEVELOP ALONG THE WEST COAST BY MID WEEK WITH A
TROUGH DIGGING ACROSS THE PLAINS AND HEADING EASTWARD. THE EASTERN
UNITED STATES WILL BE UNDER THE INFLUENCE OF A DEEP MID LEVEL TROUGH
AND POSSIBLY EVEN A CUT-OFF LOW.

&&

.AVIATION /23Z SUNDAY THROUGH FRIDAY/...
SCATTERED TO NUMEROUS SHOWERS AND EMBEDDED TSTMS PERSIST ACROSS
CENTRAL AND NORTHERN AREAS AS OF 23Z...AND EXPECT AREAS OF MVFR/IFR
WITHIN THE HEAVIER SHOWERS THROUGH AT LEAST 04Z. IN ADDITION...AREAS
OF FOG/MIST LIKELY TO DEVELOP IN AREAS WHICH ALREADY RECEIVED
RAINFALL...SUCH AS KGFL...AND KALB. FURTHER SE...SUCH AS AT
KPOU...LITTLE TO NO RAINFALL HAS OCCURRED THUS FAR. HOWEVER...EXPECT
SCATTERED SHOWERS/TSTMS TO DEVELOP THERE AFTER 04Z...AND POSSIBLY
PERSISTING UNTIL 08Z-12Z. THIS MAY LEAD TO PERIODS OF MVFR/IFR LATER
TONIGHT.

FOR MON...EXPECT LINGERING AREAS OF MVFR VSBYS/CIGS...ALONG WITH
POSSIBLE ISOLATED IFR...ESP AT KGFL. THEN...EXPECT CONDITIONS TO
IMPROVE TO VFR BY 13Z-15Z/MON.

WINDS WILL REMAIN GENERALLY LIGHT/VARIABLE OVERNIGHT...TRENDING
MAINLY INTO A S-SW DIRECTION. EXPECT WINDS TO SHIFT INTO THE
WSW...THEN WNW BY MID MORNING MONDAY...WITH SUSTAINED SPEEDS OF
10-15 KT...AND POSSIBLE GUSTS UP TO 20-25 KT BY
AFTERNOON...ESPECIALLY AT KALB WHERE FUNNELING OF WIND DOWN THE
MOHAWK VALLEY SHOULD OCCUR.

OUTLOOK...
TUESDAY AND WEDNESDAY...VFR.
THURSDAY AND FRIDAY...VFR WITH MVFR POSSIBLE.

&&

.HYDROLOGY...
RIVERS CONTINUE AT LOW FLOWS RESULTING FROM A PROLONGED PERIOD OF
FAIRLY DRY WEATHER AND ABOVE NORMAL TEMPERATURES. SHOWERS AND
THUNDERSTORMS THROUGH THIS EVENING WILL PRODUCE LOCALLY HEAVY
RAIN...BETWEEN 1 AND 2 INCHES...IN LOCALIZED AREAS RESULTING IN
MINOR NUISANCE FLOODING AND RAPID RISES ON SMALL STREAMS AND
CREEKS.  OVER LARGER RIVER BASINS...THE RAIN IS NOT EXPECTED TO BE
HEAVY ENOUGH TO BRING WATER LEVELS UP MORE THAN A FEW INCHES. DRY
WEATHER IS EXPECT MONDAY THROUGH WEDNESDAY WITH UNSETTLED WEATHER
FOR THE LATTER PART OF THE WEEK THROUGH THE WEEKEND.

&&

.FIRE WEATHER...
HUMIDITY TONIGHT WILL INCREASE TO 90 TO 100 PERCENT. IT WILL BE
PARTLY SUNNY...COOLER...AND DRIER MEMORIAL DAY WITH THE MIDDAY
HUMIDITY RANGING FROM 30 TO 40 PERCENT AND WINDS FROM THE WEST 10 TO
20 MILES PER HOUR...SOME GUSTS APPROACHING 25 MPH.  MONDAY NIGHT AND
TUESDAY RELATIVE HUMIDITIES AGAIN WILL BE 70-90 PERCENT AT NIGHT AND
AROUND 30 PERCENT DURING THE DAY.  WINDS WILL BE WEST TO NORTHWEST
AT 10 TO 20 MPH DURING THE DAY AND LIGHT AT NIGHT.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&
Hazardous weather outlook, May 27, 8:05 PM EDT, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
805 PM EDT SUN MAY 27 2007

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-281100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
805 PM EDT SUN MAY 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL
NEW YORK AND SOUTHERN VERMONT.

.DAY ONE...TONIGHT...

THERE WILL BE SCATTERED THUNDERSTORMS THIS EVENING AND SOME
STORMS WILL PRODUCE HEAVY DOWNPOURS WHICH MAY CAUSE LOCALIZED
NUISANCE FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY THROUGH SATURDAY...MAINLY
DURING THE AFTERNOON AND EVENING HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, May 27, 7:35 PM EDT, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
735 PM EDT SUN MAY 27 2007

MAZ025-280015-
SOUTHERN BERKSHIRE MA-
735 PM EDT SUN MAY 27 2007

...STRONG THUNDERSTORMS WILL AFFECT SOUTHERN BERKSHIRE COUNTY
THROUGH 815 PM...

AT 734 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...WINDS IN EXCESS OF 45
MPH...AND HEAVY RAIN.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LEE TO GREAT BARRINGTON...OR ALONG A LINE EXTENDING
FROM 10 MILES SOUTH OF PITTSFIELD TO GREAT BARRINGTON...AND MOVING
EAST AT 30 MPH.

THUNDERSTORMS WILL BE NEAR...
BECKET BY 745 PM EDT...
SANDISFIELD BY 750 PM EDT...
OTIS BY 755 PM EDT.

KL
Special weather statement, May 27, 7:57 PM EDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
757 PM EDT SUN MAY 27 2007

NYZ033-039-040-047-082-280030-
HAMILTON NY-SCHOHARIE NY-MONTGOMERY NY-SOUTHERN FULTON NY-
NORTHERN FULTON NY-
757 PM EDT SUN MAY 27 2007

...STRONG THUNDERSTORMS IN MONTGOMERY...FULTON..SCHOHARIE AND
SOUTHERN HAMILTON COUNTIES...

AT 755 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...WINDS IN EXCESS OF 30
MPH AND FREQUENT LIGHTNING. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 15 MILES NORTHEAST OF LITTLE FALLS TO CANAJOHARIE TO
10 MILES NORTHWEST OF ONEONTA...AND MOVING EAST AT 40 MPH.

THUNDERSTORMS WILL BE NEAR...
CAROGA LAKE PUBLIC CAMPGROUND...CAROGA LAKE AND CANAJOHARIE
BY 805 PM.
SHARON SPRINGS AND AMES BY 810 PM.
JOHNSTOWN...GLOVERSVILLE AND FONDA BY 815 PM.
TRIBES HILL AND MAYFIELD BY 820 PM.

IF ON CAROGA LAKE...GREAT SACANDAGA LAKE OR ANY OTHER LAKES IN THE
PATH OF THESE STORMS GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE
A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE
PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DONT BE CAUGHT
ON THE WATER IN A THUNDERSTORM
Special weather statement, May 27, 8:26 PM EDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
826 PM EDT SUN MAY 27 2007

NYZ039>041-047>050-082-280100-
SCHOHARIE NY-WESTERN SCHENECTADY NY-EASTERN SCHENECTADY NY-
SOUTHERN SARATOGA NY-NORTHERN SARATOGA NY-MONTGOMERY NY-
SOUTHERN FULTON NY-NORTHERN FULTON NY-
826 PM EDT SUN MAY 27 2007

...STRONG THUNDERSTORMS IN SCHOHARIE...MONTGOMERY...FULTON...
SCHENECTADY AND SARATOGA COUNTIES...

AT 820 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...WINDS IN EXCESS OF 45
MPH...FREQUENT LIGHTNING...AND HEAVY DOWNPOURS. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTHEAST OF
GLOVERSVILLE TO FONDA TO COBLESKILL...AND MOVING EAST AT 40 MPH.

THUNDERSTORMS WILL BE NEAR...
TRIBES HILL AND CENTRAL BRIDGE BY 835 PM.
FORT JOHNSON AND BROADALBIN BY 840 PM.
HAGAMAN...DELANSON AND AMSTERDAM BY 845 PM.
CORINTH AND DUANESBURG BY 850 PM.
GLENVILLE BY 855 PM.
Special weather statement, May 27, 9:14 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
914 PM EDT SUN MAY 27 2007

NYZ047-048-051-280200-
WESTERN ALBANY NY-SCHOHARIE NY-WESTERN SCHENECTADY NY-
914 PM EDT SUN MAY 27 2007

...A CLUSTER OF STRONG THUNDERSTORMS WILL CONTINUE TO AFFECT NORTH
CENTRAL SCHOHARIE COUNTY THROUGH 940 PM...AND WILL MOVE INTO
NORTHWEST ALBANY AND WESTERN SCHENECTADY COUNTIES BETWEEN 940 PM AND
1000 PM...

AT 909 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING...WINDS IN
EXCESS OF 40 MPH...AND HEAVY RAIN.  THIS STORM WAS LOCATED NEAR
CENTRAL BRIDGE...OR ABOUT OVER COBLESKILL...AND MOVING NORTHEAST AT
30 MPH.

THE THUNDERSTORM WILL BE NEAR...
DELANSON BY 930 PM EDT...
DUANESBURG BY 935 PM EDT...
7 MILES NORTHWEST OF ALTAMONT BY 940 PM EDT.

KL
Special weather statement, May 27, 9:39 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
939 PM EDT SUN MAY 27 2007

NYZ051-052-280230-
WESTERN ALBANY NY-EASTERN ALBANY NY-
939 PM EDT SUN MAY 27 2007

...A SMALL CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN
ALBANY COUNTY THROUGH 1030 PM...

AT 934 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SMALL CLUSTER OF STRONG THUNDERSTORM CAPABLE OF PRODUCING...WINDS IN
EXCESS OF 45 MPH...HEAVY RAIN...FREQUENT CLOUD TO GROUND
LIGHTNING...AND POSSIBLE SMALL HAIL.  THIS STORM WAS LOCATED NEAR
BERNE...OR ABOUT 11 MILES SOUTHWEST OF ROTTERDAM...AND MOVING EAST
AT 30 MPH.

THE THUNDERSTORM WILL BE NEAR...
VOORHEESVILLE BY 950 PM EDT...
GUILDERLAND BY 955 PM EDT...
COLONIE BY 1000 PM EDT...
LOUDONVILLE AND ALBANY BY 1005 PM EDT...
LATHAM AND MENANDS BY 1010 PM EDT...
GREEN ISLAND...WATERVLIET AND COHOES BY 1015 PM EDT.

KL
Special weather statement, May 27, 10:17 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1017 PM EDT SUN MAY 27 2007

NYZ058-059-063-064-280315-
EASTERN GREENE NY-WESTERN GREENE NY-EASTERN ULSTER NY-
WESTERN ULSTER NY-
1017 PM EDT SUN MAY 27 2007

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT GREENE AND ULSTER
COUNTIES THROUGH 1115 PM...

AT 1015 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...WINDS IN EXCESS OF 40
MPH...AND HEAVY RAIN.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WINDHAM TO 16 MILES WEST OF NAPANOCH...AND MOVING
EAST AT 40 MPH.

THUNDERSTORMS WILL BE NEAR...
WOODLAND VALLEY CAMPGROUND...WINDHAM AND PHOENICIA BY 1025 PM EDT...
MOUNT TREMPER...LANESVILLE AND HUNTER BY 1030 PM EDT WEST SHOKAN AND
NAPANOCH BY 1035 PM EDT...
OLIVEBRIDGE AND NORTH-SOUTH LAKE CAMPGROUND BY 1040 PM EDT.

KL

Nearby

Severe Thunderstorm Warnings in New York, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.